Mathematische Annalen

, Volume 240, Issue 3, pp 191–201

Independence of modular units on tate curves

  • Daniel S. Kubert
  • Serge Lang
Article

DOI: 10.1007/BF01362309

Cite this article as:
Kubert, D.S. & Lang, S. Math. Ann. (1979) 240: 191. doi:10.1007/BF01362309

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Daniel S. Kubert
    • 1
  • Serge Lang
    • 2
  1. 1.Mathematics DepartmentCornell UniversityIthacaUSA
  2. 2.Mathematics DepartmentYale UniversityNew HavenUSA